# SDR SWAA2023072566734

- Difficulty date: June 20, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 907 BTW STR 25R TO STR 26R AT AFT CARGO COMPARTMENT 2023-394761<[01] REPLACED FRAME ON BS 907 BTW STR 25R TO STR 26R AT AFT CARGO COMPARTMENTIAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-05 AND DRAWING 147A1007 REV D. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] RII JOB COMPLETED
